# SDR 08FDEA03617

- Difficulty date: August 28, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 40,141 hours, 27,405 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163113
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FORE FLAP L/E REPAIR DOUBLER IS CHAFED (DAMAGED) AT WS 440 REMOVED PREVIOUS REPAIR DOUBLER IAW SRM 51-30-2.  FABRICATED NEW DOUBLER IAW SRM 57-50-2 FIG 4 AND SRM 57-50-4 FIG 1.  TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED REPAIR DOUBLER IAW SRM 51-30-2.
